MAUDE Adverse Event Report: BALT USA BARRICADE COIL SYSTEM

BALT USA BARRICADE COIL SYSTEM
Model Number 900106
Medical Device Problem Codes Device Slipped (1584); Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.One additional complaint against lot number 012519b has been made for premature detachment.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
It was reported that: "the case was an acom anuerysm measuring 3mmx2.5mm and having a neck of 2.3 mm.Since it was a ruptured anuerysm the physician planned to do a balloon assisted coiling.The support hardware was neuromax ,fargomax 6f, eclispe 6x9 ,vasco 10 mp with hybrid 12/14 guide wire.The first coil was complex finish 3mmx4mm.The coil was deployed with balloon inflation and the second coil was complex finish 2mmx3mm and when half a cm of coil was remaining to be pushed,the micro was out of the anuerysm.The physcian wanted to withdraw the coil in order to reposition the micro with wire and when he was attempting to withdraw the coil it had prematurely detached (note:- no manupilation was done to push the micro with the coil support).No movement of coil was observed on withdrawl of the push wire the coil had come out half streched ,the physcian used the hybrid 12/14 through the vasco 10 to ensure no coil was still present in the micro with the eclipse inflated but during this process some part of the coil came into the aca.The micro and balloon was removed.The physcian used xt 27 and solitaire 4x20,captured the coil & removed it.Post removal of the streched coil ,the physcian completed the procedure by using barricade helical finish 1.5x4.The patient being covid 19 positive due to sterility concerns they had to discard all the hardware and they couldnt give the pushwire for evaluation.But a cd has been provided for the refrence.Follow up - patient is stable and responding no defecits.".

Brand Name
BARRICADE COIL SYSTEM
Common Device Name
BARRICADE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key11334011
Report Number3014162263-2021-00002
Device Sequence Number16998270
Product Code HCG
UDI-Device Identifier00818053021053
UDI-Public00818053021053
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number900106
Device Catalogue Number900106
Device Lot Number012519B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;